Advertisement

Ukrainian Mathematical Journal

, Volume 66, Issue 7, pp 1099–1121 | Cite as

Anisotropic Differential Operators with Parameters and Applications

  • V. B. Shakhmurov
Article
  • 37 Downloads

In the paper, we study the boundary-value problems for parameter-dependent anisotropic differential-operator equations with variable coefficients. Several conditions for the uniform separability and Fredholmness in Banach-valued L p -spaces are given. Sharp uniform estimates for the resolvent are established. It follows from these estimates that the indicated operator is uniformly positive. Moreover, it is also the generator of an analytic semigroup. As an application, the maximal regularity properties of the parameter-dependent abstract parabolic problem and infinite systems of parabolic equations are established in mixed L p -spaces.

Keywords

Banach Space Besov Space Analytic Semigroup Fourier Multiplier Require Assertion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Amann, “Operator-valued Fourier multipliers, vector-valued Besov spaces, and applications,” Math. Nachr., 186, 5–56 (1997).CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    H. Amann, Linear and Quasi-Linear Equations, Birkhäuser, Vol. 1 (1995).Google Scholar
  3. 3.
    R. Agarwal, D. O’Regan, and V. B. Shakhmurov, “Degenerate anisotropic differential operators and applications,” Boundary Value Problems, 2011 (2011).Google Scholar
  4. 4.
    A. Ashyralyev, “On the well-posedness of the nonlocal boundary-value problem for elliptic equations,” Numer. Funct. Anal. & Optim., 24, No. 1-2, 1–15 (2003).CrossRefMathSciNetzbMATHGoogle Scholar
  5. 5.
    R. Agarwal, D. O’Regan, and V. B. Shakhmurov, “Degenerate anisotropic differential operators and applications,” Boundary Value Problems, 2011 (2011), 27 p.Google Scholar
  6. 6.
    D. L. Burkholder, “A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions,” Conf. Harmonic Analysis in Honor of A. Zygmund, Chicago, Illinois, Vols I, II, 270–286 (1981).Google Scholar
  7. 7.
    O. V. Besov, V. P. Il’in, and S. M. Nikolskii, Integral Representations of Functions and Embedding Theorems, Wiley (1978).Google Scholar
  8. 8.
    R. Denk, M. Hieber, and J. Pr¨uss, “R-boundedness, Fourier multipliers, and problems of elliptic and parabolic type,” Mem. Amer. Math. Soc., 166, No. 788 (2003).Google Scholar
  9. 9.
    A. Favini, V. Shakhmurov, and Y. Yakubov, “Regular boundary value problems for complete second order elliptic differential-operator equations in UMD Banach spaces,” Semigroup Forum, 79, No. 1 (2009).Google Scholar
  10. 10.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Differential-Operator Equations, Naukova Dumka, Kiev (1984).Google Scholar
  11. 11.
    J. A. Goldstein, Semigroups of Linear Operators and Applications, Oxford Univ. Press, Oxford (1985).zbMATHGoogle Scholar
  12. 12.
    P. Grisvard, Elliptic Problems in Non-Smooth Domains, Pitman (1985).Google Scholar
  13. 13.
    S. G. Krein, Linear Differential Equations in Banach Space, Providence, RI (1971).Google Scholar
  14. 14.
    A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser (2003).Google Scholar
  15. 15.
    J-L. Lions and E. Magenes, Nonhomogenous Boundary-Value Problems, Mir, Moscow (1971).Google Scholar
  16. 16.
    P. E. Sobolevskii, “ Coercive inequalities for abstract parabolic equations,” Dokl. Akad. Nauk. SSSR, 57, No. 1, 27–40 (1964).Google Scholar
  17. 17.
    R. Shahmurov, “On strong solutions of a Robin problem modeling heat conduction in materials with corroded boundary,” Nonlin. Anal., Real-Wold App., 13, No. 1, 441–451 (2011).CrossRefMathSciNetGoogle Scholar
  18. 18.
    V. B. Shakhmurov, “Linear and nonlinear abstract equations with parameters,” Nonlinear Anal., Meth. Appl., 73, 2383–2397 (2010).Google Scholar
  19. 19.
    V. B. Shakhmurov, “Nonlinear abstract boundary value problems in vector-valued function spaces and applications,” Nonlin. Anal., Ser. A: Theory, Methods & Appl., 67, No. 3, 745–762 (2006).CrossRefMathSciNetGoogle Scholar
  20. 20.
    V. B. Shakhmurov, “Elliptic operators, Compact embedding in Besov spaces and B-separable,” Sci. China. Ser. A: Math., 53, No. 4, 1067–1084 (2006).CrossRefMathSciNetGoogle Scholar
  21. 21.
    V. B. Shakhmurov, “Imbedding theorems and their applications to degenerate equations,” Different. Equat., 24, No. 4, 475–482 (1988).MathSciNetzbMATHGoogle Scholar
  22. 22.
    V. B. Shakhmurov, “Coercive boundary value problems for regular degenerate differential-operator equations,” J. Math. Anal. Appl., 292, No. 2, 605–620 (2004).CrossRefMathSciNetzbMATHGoogle Scholar
  23. 23.
    V. B. Shakhmurov, “Separable anisotropic differential operators and applications,” J. Math. Anal. Appl., 327, No. 2, 1182–1201 (2006).CrossRefMathSciNetGoogle Scholar
  24. 24.
    V. B. Shakhmurov, “Degenerate differential operators with parameters,” Abstr. App. Anal., 2006, 1–27 (2007).CrossRefMathSciNetGoogle Scholar
  25. 25.
    H. Triebel, Interpolation Theory. Function Spaces. Differential Operators, North-Holland, Amsterdam (1978).Google Scholar
  26. 26.
    L. Weis, “Operator-valued Fourier multiplier theorems and maximal L p-regularity,” Math. Ann., 319, 735–758 (2001).CrossRefMathSciNetzbMATHGoogle Scholar
  27. 27.
    S. Yakubov, Completeness of Root Functions of Regular Differential Operators, Longman, New York (1994).zbMATHGoogle Scholar
  28. 28.
    S. Yakubov, “A nonlocal boundary-value problem for elliptic differential-operator equations and applications,” Integr. Equat. Oper. Theory, 35, 485–506 (1999).CrossRefMathSciNetzbMATHGoogle Scholar
  29. 29.
    S. Yakubov and Ya. Yakubov, Differential-Operator Equations. Ordinary and Partial Differential Equations, Chapman & Hall, CRC, Boca Raton (2000).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • V. B. Shakhmurov
    • 1
    • 2
  1. 1.Okan UniversityIstanbulTurkey
  2. 2.Institute of Mathematics and MechanicsAzerbaijan National Academy of SciencesBakuAzerbaijan

Personalised recommendations